Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

Is it normal to have a low grade fever while on antibiotics???

Posted by on Jan. 23, 2011 at 11:10 AM
  • 3 Replies

I am on my sixth day of antibiotics (actually more because the week before I had a bladder infection so the doc said stop taking those antibiotics and take different ones because I had an infection in my nose) Anyways, my stomach has been killing me and I have a low grade fever.Is this normal? 

by on Jan. 23, 2011 at 11:10 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
beadingmom17
by Rachel on Jan. 23, 2011 at 11:11 AM
Generally, a fever is a sign that your body is fighting an infection...so, maybe the meds aren't working?
Posted on CafeMom Mobile
wonderwomanT08
by Ruby Member on Jan. 23, 2011 at 11:14 AM

well the swelling and pain in my nose is completely gone...so I hope the infection is gone!

Quoting beadingmom17:

Generally, a fever is a sign that your body is fighting an infection...so, maybe the meds aren't working?


wonderwomanT08
by Ruby Member on Jan. 23, 2011 at 11:19 AM

bump

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN